Alert archive / Missouri / Flash Flood Warnings in 2015
Flash Flood Warning 28, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Jun 19, 2015, 4:47 AM CDT for 4 counties in Missouri. It was in force for 7 hr. 25 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2015, 4:47 AM CDT (09:47 UTC)
- Expired
- Jun 19, 2015, 12:00 PM CDT
- In force
- 7 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Greene County, MO, Laclede County, MO, Webster County, MO, Wright County, MO
The radar
The Springfield radar (KSGF), 54 km from the middle of the area, began a volume at 09:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 5:30 AM CDT | FLASH FLOOD | 5 S Lebanon, MO | SWIFT WATER RESCUE NEAR RT 5 AND DOVE. |
| Jun 19, 7:56 AM CDT | FLASH FLOOD | 2 Nw Rogersville, MO | STATE ROUTE 125 CLOSED NORTH OF HIGHWAY 60. |
| Jun 19, 8:23 AM CDT | HEAVY RAIN 4.37 | Niangua, MO | 4.37 INCHES IN THE PAST 24 HOURS AND STILL RAINING THIS MORNING. |
| Jun 19, 8:25 AM CDT | FLASH FLOOD | 5 Nnw Diggins, MO | ROUTE A CLOSED ALONG JAMES RIVER DUE TO FLOODING. |
| Jun 19, 8:26 AM CDT | FLASH FLOOD | 4 N Rogersville, MO | ROUTE B ALONG PANTHER CREEK CLOSED DUE TO FLOODING. |
| Jun 19, 8:31 AM CDT | FLASH FLOOD | 2 E Marshfield, MO | ROUTE DD ALONG GASCONADE RIVER CLOSED DUE TO FLOODING. |
| Jun 19, 8:32 AM CDT | FLASH FLOOD | 3 Ene Niangua, MO | FLOODED LOW WATER CROSSING ON ROUTE F ALONG CANTRELL CREEK CLOSED DUE TO FLOODING. |
| Jun 19, 8:34 AM CDT | FLASH FLOOD | 1 N Fordland, MO | ROUTE FF CLOSED NORTH OF HIGHWAY 60 ALONG PANTHER CREEK DUE TO FLOODING. |
| Jun 19, 8:35 AM CDT | FLASH FLOOD | 3 Se Fordland, MO | ROUTE Z ALONG FINLEY CREEK CLOSED DUE TO FLOODING. |
| Jun 19, 8:35 AM CDT | FLASH FLOOD | 3 Se Seymour, MO | ROUTE V ALONG JAMES RIVER CLOSED DUE TO FLOODING. |
| Jun 19, 8:37 AM CDT | FLOOD | 3 W Hartville, MO | STATE ROUTE 38 ALONG THE WEST FORK OF THE GASCONADE CLOSED DUE TO FLOODING. |
| Jun 19, 8:38 AM CDT | FLOOD | 2 Ne Mansfield, MO | ROUTE AB CLOSED DUE TO FLOODING. |
| Jun 19, 8:41 AM CDT | FLOOD | 5 Ne Hartville, MO | ROUTE E ALONG GASCONADE RIVER CLOSED DUE TO FLOODING. |
| Jun 19, 8:41 AM CDT | FLASH FLOOD | 3 W Hartville, MO | ROUTE F ALONG THE WOODS FORK OF THE GASCONADE RIVER CLOSED DUE TO FLOODING. |
| Jun 19, 8:43 AM CDT | FLOOD | Grovespring, MO | ROUTE M ALONG PARKS CREEK CLOSED DUE TO FLOODING. |
| Jun 19, 8:44 AM CDT | FLOOD | 8 Ene Grovespring, MO | ROUTE Z ALONG ELK CREEK CLOSED DUE TO FLOODING. |
| Jun 19, 8:50 AM CDT | FLASH FLOOD | Niangua, MO | LAW ENFORCEMENT ARE WORKING A HIGH WATER RESCUE WITH A TRUCK STRANDED IN HIGH WATER ON HIGHWAY CC IN WEBSTER COUNTY NEAR NIANGUA. |
| Jun 19, 8:58 AM CDT | HEAVY RAIN 8.25 | 4 Wnw Fordland, MO | 5.00 INCHES REPORTED IN THE LAST 24 HOURS AND 8.25 INCHES IN THE LAST 48 HOURS AT WESTERN WEBSTER COUNTY NEAR HIGHWAY 125 AND HIGHWAY AD. |
| Jun 19, 9:01 AM CDT | HEAVY RAIN 6.2 | Seymour, MO | 6.20 INCHES REPORTED IN THE LAST 24 HOURS. |
| Jun 19, 9:06 AM CDT | HEAVY RAIN 4.8 | Rogersville, MO | 4.80 INCHES IN THE LAST 24 HOURS. |
| Jun 19, 9:06 AM CDT | HEAVY RAIN 5 | Competition, MO | 5.00 INCHES REPORTED IN THE LAST 24 HOURS. |
| Jun 19, 9:06 AM CDT | HEAVY RAIN 6 | 2 N Seymour, MO | 6.00 INCHES OF RAINFALL REPORTED IN THE LAST 24 HOURS. |
| Jun 19, 9:06 AM CDT | HEAVY RAIN 6 | 7 E Springfield, MO | 6.00 INCHES OF RAINFALL IN THE LAST 24 HOURS EAST OF SPRINGFIELD. |
| Jun 19, 9:39 AM CDT | HEAVY RAIN 5.5 | 7 Nw Hartville, MO | 5.50 INCHES REPORTED IN THE LAST 24 HOURS. |
| Jun 19, 10:35 AM CDT | HEAVY RAIN 6.9 | 1 E Hartville, MO | 6.90 INCHES OF RAINFALL IN THE LAST 24 HOURS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this flash flood warning; the first came 43 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 9.8 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 198 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 609 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
400
WGUS53 KSGF 190947
FFWSGF
MOC077-105-225-229-191700-
/O.NEW.KSGF.FF.W.0028.150619T0947Z-150619T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
447 AM CDT FRI JUN 19 2015
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EASTERN GREENE COUNTY IN SOUTHWEST MISSOURI...
SOUTHERN LACLEDE COUNTY IN SOUTHWEST MISSOURI...
WEBSTER COUNTY IN SOUTHWEST MISSOURI...
WRIGHT COUNTY IN SOUTHWEST MISSOURI...
* UNTIL NOON CDT.
* AT 437 AM CDT...NUMEROUS REPORTS OF FLOODING COUPLED WITH
CONTINUING MODERATE TO HEAVY RAINFALL IN BAND ROTATING WEST
THROUGH THE AREA WILL CONTINUE TO POSE A DANGEROUS RISK FOR
FLOODING. RAINFALL AMOUNTS IN THIS AREA SINCE LATE YESTERDAY
AFTERNOON HAVE EXCEED FIVE INCHES IN MANY LOCATIONS PRODUCING
ABNORMALLY HIGH AND SWIFTLY FLOWING WATER. NUMEROUS ROADS ARE
CLOSED AND FLOODING IS OCCURRING ALONG CREEKS AND RIVERS.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
CHECK THE MISSOURI DEPARTMENT OF TRANSPORTATION...MODOT...FOR STATE
ROADS THAT ARE CLOSED. NUMEROUS OTHER COUNTY ROADS ARE ALSO CLOSED.
THE JAMES RIVER AND THE UPPER NIANGUA RIVER AND THEIR TRIBUTARIES
WILL EXPERIENCE UNUSUALLY HIGH FLOODING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 3707 9268 3710 9269 3709 9325 3742 9318
3741 9308 3749 9307 3749 9286 3763 9285
3764 9284 3762 9225 3706 9225
$$
DSA1 follow-up statement
948
WGUS73 KSGF 191656
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1156 AM CDT FRI JUN 19 2015
MOC077-105-225-229-191703-
/O.EXP.KSGF.FF.W.0028.000000T0000Z-150619T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREENE MO-LACLEDE MO-WEBSTER MO-WRIGHT MO-
1156 AM CDT FRI JUN 19 2015
...THE FLASH FLOOD WARNING WILL EXPIRE AT NOON CDT FOR EASTERN
GREENE...SOUTHERN LACLEDE...WEBSTER AND WRIGHT COUNTIES...
THE HEAVY RAINFALL AND RISK FOR RAPID RISES HAS ENDED ACROSS THE
WARNED AREA THERE FOR THE FLASH FLOOD WARNING WILL BE ALLOWED TO
EXPIRE. HOWEVER NUMEROUS ROADS AND FLOOD PRONE AREAS REMAIN FLOODED
ACROSS THE WARNED AREA AND WILL REMAIN THROUGH THE OVERNIGHT HOURS.
AN AREAL FLOOD WARNING HAS BEEN ISSUED THROUGH 11 AM SATURDAY
MORNING AND REPLACES THIS FLASH FLOOD WARNING DUE TO THE
RESIDUAL FLOODING. IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT
TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3707 9268 3710 9269 3709 9325 3742 9318
3741 9308 3749 9307 3749 9286 3763 9285
3764 9284 3762 9225 3706 9225
$$
WISEWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 19, 3:04 AM CDT, 1 hour 43 minutes earlier.
Area forecast discussion, Jun 19, 3:04 AM CDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
304 AM CDT Fri Jun 19 2015
.SHORT TERM...(Today)
We had some incredible rainfall amounts across southern Missouri
overnight as the remnants of Tropical Storm Bill passed over the
region.
It appears as though three basins were impacted the most. This
includes the Upper White River over Table Rock, the James River,
and the headwaters of the Gasconade River.
Widespread 4 to 6 inches fell along the James River Basin from the
headwaters in Webster County...down into Stone County.
Head water tributaries of the Gasconade River west of Hartville was
also heavily impacted by 4-6 inches...particularly near the
community of Oden. This water was flooding locations near
Hartville as well, causing well traveled highways to be shut down
to motorists.
And finally, Table Rock took quite a bit of water overnight,
which will likely lead to some steep rises in its level over the
next few days. Taneycomo was already flooding the Branson City
Campground, and continued to rise as of 3am this morning.
The center of the low had made some progress to the east
overnight, currently at 3am positioned near the Hail Stone Region
of the Upper Buffalo River in northern Arkansas. This feature will
continue east through the morning hours, allowing precipitation to
end from west to east through the morning and early afternoon.
It's possible that another flair up of heavy rain could develop
across the eastern Ozarks. This is what some of the hi-res short
term models are suggesting. Therefore areas near the Ozarks Scenic
Riverways should monitor for the risk of some heavy rain later
this morning and early afternoon. Otherwise most locations across
southern Missouri have already taken the brunt of this storm
system.
.LONG TERM...(Tonight through Thursday)
Most if not all of the rain will have ended by tonight's period as
the remnants of Bill heads toward the eastern part of the U.S.
This will set the stage for some warm and dry weather over the
next several days. Other than some shower and thunderstorm chances
up in central Missouri Sunday night into Monday, most locations
will remain dry until late next week.
Both the GFS and the ECMWF suggest that a summertime ridge will
attempt to build across the southern and central Plains Monday -
Wednesday. This will also bring temperatures into the upper 80s
and possibly lower 90s on an afternoon basis. Overnight lows will
struggle to cool out of the 70s.
By late next week the summertime high dampens over the Ozarks, and
rebuilds across the southeast United States. This will force a
frontal system into the region potentially bringing us our next
chances for widespread rainfall.
&&
.AVIATION...(For the 06Z TAFS through 06Z Friday Night)
Issued at 1225 AM CDT FRI JUN 19 2015
The remnants of Tropical Storm Bill will continue to have
significant impacts at the KBBG and KSGF taf sites as bands of
moderate to heavy rainfall continue through the overnight hours. Further
west, KJLN will only see scattered showers through the remainder
of the night. All sites will experience lower MVFR to IFR ceilings
and visibilities, with the visibility reductions confined to the heavy
bands of rain. Flight conditions will begin to improve from west
to east Friday afternoon. Will likely see ceilings rise into the
evening hours, with the possibility of some clearing working its
way into the region late in the taf period. If this occurs, will
have to watch for the development of fog. Current guidance
suggests any reductions of visibility due to the clearing skies
and lighter winds would hold off until after 06Z.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH through Saturday morning FOR MOZ057-058-
069>071-081>083-092-096>098-104>106.
FLASH FLOOD WATCH through this evening FOR MOZ068-077>080-
088>091-093>095-101>103.
KS...FLASH FLOOD WATCH through this evening FOR KSZ101.
&&
SHORT TERM...Cramer
LONG TERM...Cramer
AVIATION...RaberdingHazardous weather outlook, Jun 19, 4:31 AM CDT, 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 431 AM CDT FRI JUN 19 2015 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-200945- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 431 AM CDT FRI JUN 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED... SIGNIFICANT FLOODING RISK. DISCUSSION... NUMEROUS CREEKS AND RIVERS WERE RAPIDLY RISING THIS MORNING IN RESPONSE TO WIDESPREAD HEAVY RAIN THAT FELL ACROSS PORTIONS OF SOUTHERN MISSOURI. THE UPPER GASCONADE AND THE JAMES RIVER WERE IMPACTED THE MOST AS 4 TO 6 INCHES OF RAIN FELL IN SECTIONS OF THESE BASINS. ROADWAYS ACROSS SOUTHERN MISSOURI THAT ARE IMPASSABLE TO MOTORISTS ARE TOO NUMEROUS TO COUNT. ANYONE COMMUTING TO WORK THIS MORNING SHOULD BE CAUTIOUS OF LOW LYING AREAS NEAR FLOODED STREAMS. AN ADDITIONAL 1 TO 3 INCHES OF RAIN WILL BE POSSIBLE ACROSS THE EASTERN OZARKS TODAY...AS THE REMNANTS OF TROPICAL STORM BILL CONTINUES TO ADVANCE EASTWARD. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. RESIDUAL FLOODING WILL CONTINUE ACROSS SOUTHERN MISSOURI FOR THE NEXT SEVERAL DAYS. HEAT INDICES WILL REACH THE MID TO UPPER 90S SATURDAY INTO NEXT WEEK. THUNDERSTORM CHANCES INCREASE LATE NEXT WEEK AS A FRONTAL SYSTEM APPROACHES FROM THE NORTHWEST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && MORE DETAILED INFORMATION CAN BE ACCESSED AT: HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE) THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE) CRAMER
In the hours before
Local storm report, Jun 19, 12:26 AM CDT, 4 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1226 AM CDT FRI JUN 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM FLASH FLOOD 1 W GROVESPRING 37.40N 92.63W
06/18/2015 WRIGHT MO DEPT OF HIGHWAYS
PARKS CREEK WAS FLOWING OUT OF ITS BANKS AND FLOODING
HIGHWAY M.
&&
HATCHLocal storm report, Jun 19, 2:03 AM CDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
203 AM CDT FRI JUN 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 AM FLASH FLOOD 5 NW BATTLEFIELD 37.17N 93.44W
06/19/2015 GREENE MO EMERGENCY MNGR
INTERSECTION FR156 AND FR97 IMPASSABLE DUE TO HIGH WATER.
0150 AM FLASH FLOOD 3 E NIXA 37.05N 93.25W
06/19/2015 CHRISTIAN MO TRAINED SPOTTER
SEVERAL PLACES FLOODED ON FREEMONT ROAD BETWEEN HIGHWAY
CC AND HIGHWAY 14.
&&
DSALocal storm report, Jun 19, 2:23 AM CDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
223 AM CDT FRI JUN 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM FLASH FLOOD 4 NNE CASSVILLE 36.73N 93.85W
06/19/2015 BARRY MO DEPT OF HIGHWAYS
HIGHWAY Y CLOSED. FLAT CREEK.
0100 AM FLASH FLOOD 2 SE CASSVILLE 36.66N 93.85W
06/19/2015 BARRY MO DEPT OF HIGHWAYS
ROUTE 86 CLOSED.
0100 AM FLASH FLOOD 4 SSW MCDOWELL 36.76N 93.82W
06/19/2015 BARRY MO DEPT OF HIGHWAYS
HIGHWAY U CLOSED. FLAT CREEK.
&&
DSALocal storm report, Jun 19, 3:12 AM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
312 AM CDT FRI JUN 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 AM FLASH FLOOD 5 WNW HARTVILLE 37.27N 92.61W
06/19/2015 WRIGHT MO DEPT OF HIGHWAYS
ROUTE 38 CLOSED. EMERGENCY MANAGEMENT ALSO REPORTS TWO
HOUSES MAY BE OR BECOME IMPACTED BY FLOODING IN THE ODIN
AREA ALONG THE WOODS FORK OF THE GASCONADE RIVER.
&&
DSALocal storm report, Jun 19, 3:15 AM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
315 AM CDT FRI JUN 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0259 AM FLASH FLOOD 5 SE STRAFFORD 37.22N 93.04W
06/19/2015 WEBSTER MO DEPT OF HIGHWAYS
HIGHWAY B CLOSED. PANTHER CREEK.
&&
DSALocal storm report, Jun 19, 4:30 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
430 AM CDT FRI JUN 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 AM FLASH FLOOD 5 NNW DIGGINS 37.25N 92.88W
06/19/2015 WEBSTER MO EMERGENCY MNGR
HWY A FLOODED AT THE JAMES RIVER. WATER IS TWO FEET OVER
THE BRIDGE AND THE RIVER IS ABOUT 200 YARDS WIDE.
&&
DSAThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 7:06 PM CDT | Flash Flood Warning | SGF | Douglas, Ozark, Webster, Wright | 4 hr |
| Jun 18, 7:13 PM CDT | Flash Flood Warning | SGF | Christian, Greene, Polk, Stone, Taney | 4 hr |
| Jun 18, 10:52 PM CDT | Flash Flood Warning | SGF | Barry, Christian, Dent, Greene, Stone, Taney and 3 more | 6 hr |
| Jun 18, 10:58 PM CDT | Areal Flood Warning | SGF | Dade, Jasper, Lawrence, McDonald, Newton, Polk | 6 hr |
| Jun 18, 11:00 PM CDT | Areal Flood Warning | SGF | Dallas, Laclede, Phelps, Pulaski | 6 hr |
| Jun 18, 11:02 PM CDT | Areal Flood Warning | SGF | Douglas, Ozark | 6 hr |
| Jun 19, 5:00 AM CDT | Areal Flood Warning | SGF | Barry, Christian, Dade, Dallas, Dent, Douglas and 15 more | 6 hr |
| Jun 19, 10:41 AM CDT | Areal Flood Warning | SGF | Barry, Lawrence, McDonald, Newton, Stone | 24 hr |
| Jun 19, 10:51 AM CDT | Areal Flood Warning | SGF | Christian, Dallas, Douglas, Greene, Laclede, Ozark and 4 more | 24 hr |
| Jun 19, 10:56 AM CDT | Areal Flood Warning | SGF | Camden, Dent, Howell, Maries, Miller, Oregon and 4 more | 24 hr |
Nearby
Flash Flood Warnings in Missouri, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.